# SDR IXXA20241111004

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 683L136G13
- Part serial: 29432
- Condition: Worn
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD T/R INNER C DUCT WALL IS WORN IN 2 LOCATIONS AT APPROX 1 AND 2 O'CLOCK POS. REQUIRED MAJOR REPAIR 8110-3.  4" X .4" AND 3" X.3" LONG AND WIDE.
